# SDR SWIA200312651

- Difficulty date: December 3, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 2,228 hours, 1,931 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Control Panel
- Condition: Failed
- Location: Ail/Rudder Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM WILL NOT TRIM PROPERLY TO THE LEFT.  REMOVED AND REPLACED AILERON/RUDDER TRIM CONTROL PANEL.  OPS CHECK GOOD.
